MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ACL ARTHROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-ACL ARTHROSCOPY PACK
Catalog Number DYNJ82583
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bag on the arthroscopy drape in the new acl packs separated from the drape under the thigh, leaving an approximately 6 inch break in the sterile field.".
 
Additional Manufacturer Narrative
The customer reported that the fluid control pouch, as part of the orthomax arthroscopy drape, came apart at glued area, and the issue was discovered during case and drape was in use.Medline reviewed finished good production records, finished good pack build, account complaint history, and component complaint history; no non-conformances were noted, there were no issues with the pack build, and no similar reported issues were identified in the past 6 months.The reported issue could not be confirmed because no sample or photo was received for the investigation.Without a sample, it is difficult to determine a true root cause, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ACL ARTHROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50735461
Report Number1417592-2026-37142
Device Sequence Number10639208
Product Code OII
UDI-Device Identifier40195327198184
UDI-Public40195327198184
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ82583
Device Lot Number23IBP488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown